Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMeechoke Chuedoungen_US
dc.contributor.authorYongwimon Lenburyen_US
dc.contributor.authorChontita Rattanakulen_US
dc.identifier.citationInternatinal Journal of Mathematical Models and Methods in Applied Sciences 1, 5(2011); 77-86en_US
dc.description.abstractIn this paper, a mathematical model of bone remodeling process, which incorporates the effect of impulsive application of parathyroid hormone supplementary treatments, is analyzed in terms of the boundedness, asymptotic stability, permanence, and oscillatory behavior. Conditions under which different dynamic behavior may be expected are shown to be sensitive to the period and amplitude of the hormone supplements so that the variation of these parameters are crucial of the proper management and control of this complex system which is an essential component of the human life.en_US
dc.description.sponsorshipIwate Prefectural Universityen_US
dc.publisherInternational Conference on Applied Computer Science - Proceedingsen_US
dc.subjectAsymptotic stabilityen_US
dc.subjectBone remodelingen_US
dc.subjectImpulsive differential equation modelsen_US
dc.titleStability and periodicity in a model of bone remodeling under impulsive PTH controlen_US
Appears in Collections:Mathematics: International Proceedings

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.